Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7785
Title: Invariant pre-foliations for non-resonant non-uniformly hyperbolic systems
Author: Fontich, Ernest, 1955-
Llave, Rafael de la
Martín, Pau
Keywords: Sistemes dinàmics diferenciables
Teories no lineals
Dynamical systems with hyperbolic behavior
Invariant manifold theory
Nonlinear dynamics
Issue Date: 2005
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.ams.org/tran/2006-358-03/S0002-9947-05-03840-7/S0002-9947-05-03840-7.pdf
It is part of: Transactions of the American Mathematical Society, 2005, vol. 358, núm. 3, p. 1317-1345.
URI: http://hdl.handle.net/2445/7785
ISSN: 1088-6850
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
554600.pdf388.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.